MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.016.225S
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an intermedullary nail of the humerus using the multiloc humeral nailing system, the nail that the surgeon wanted was expired.The surgeon wanted the l 7mmx225mm humeral nail and ended up using an unknown l 7mmx195mm humeral nail.The surgeon was notified of other diameter options of the same length and the same diameter options with different lengths.The procedure was completed successfully with no surgical delay.The patient outcome was unknown.This report involves one (1) 7mm ti multiloc humeral nail right/cann/225mm-sterile.This is report 1 of 1 for (b)(4).

Brand Name
7MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11018874
Report Number2939274-2020-05603
Device Sequence Number4242169
Product Code HSB
UDI-Device Identifier10886982089250
UDI-Public(01)10886982089250
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.016.225S
Device Catalogue Number04.016.225S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;